# SDR SWAA2015072442209

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 18,279 hours, 10,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PH22300L
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WORN FWD OF SEAT ROW 1 DEF.  R & R EEPLS IAW MM.
